# SDR 04021684

- Difficulty date: January 21, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 2,947 hours, 2,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT HAND FUSELAGE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
